Alert archive / Wisconsin / High Wind Warnings in 2010

High Wind Warning 3, NWS Green Bay, WI

December 12, 2010Door County, Wisconsin

NWS Green Bay, WI issued this high wind warning at Dec 12, 2010, 10:24 PM CST for Door County, Wisconsin. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2010, 10:24 PM CST (04:24 UTC)
Expired
Dec 13, 2010, 6:00 AM CST
In force
8 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WWUS73 KGRB 130424
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 PM CST SUN DEC 12 2010

...STRONG WINDS EXPECTED OVERNIGHT...

.HIGH WINDS WILL AFFECT THE NORTHERN PART OF THE DOOR PENINSULA
TONIGHT.

WIZ022-131200-
/O.NEW.KGRB.HW.W.0003.101213T0424Z-101213T1200Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1024 PM CST SUN DEC 12 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* NORTH WINDS GUSTING TO 65 MPH AT TIMES WILL CONTINUE ACROSS THE
  NORTHERN PART OF THE DOOR PENINSULA THROUGH MUCH OF THE NIGHT.

* WINDS WILL START TO DIMINISH LATE TONIGHT.

* WINDS THIS STRONG CAN BLOW DOWN TREES AND POWER LINES...AND
  RESULT IN POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OVER 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TREE BRANCHES
AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE
VEHICLES WILL BE DIFFICULT TO DRIVE IN THESE CONDITIONS.

&&

$$

JS
2 follow-up statements
502 
WWUS73 KGRB 131021
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CST MON DEC 13 2010

...STRONG WINDS OVER NORTHERN DOOR COUNTY EARLY THIS MORNING...

.HIGH WINDS WILL AFFECT THE NORTHERN PART OF THE DOOR PENINSULA.

WIZ022-131200-
/O.CON.KGRB.HW.W.0003.000000T0000Z-101213T1200Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
421 AM CST MON DEC 13 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

* NORTH WINDS GUSTING TO 65 MPH AT TIMES WILL CONTINUE ACROSS THE
  NORTHERN PART OF THE DOOR PENINSULA THROUGH DAYBREAK...THEN
  GRADUALLY DECREASE THROUGH THE DAY.

* WINDS THIS STRONG CAN BLOW DOWN TREE LIMBS AND POWER LINES...AND
  RESULT IN POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OVER 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TREE BRANCHES
AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE
VEHICLES WILL BE DIFFICULT TO DRIVE IN THESE CONDITIONS.

&&

$$
KIECKBUSCH
487 
WWUS73 KGRB 131158
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
558 AM CST MON DEC 13 2010

...STRONG NORTH WINDS OVER NORTHERN DOOR COUNTY TODAY...

.A LARGE LOW PRESSURE SYSTEM OVER THE NORTHEAST U.S. WILL GRADUALLY
SHIFT EAST TODAY. THIS STORM WILL PRODUCE STRONG NORTH WINDS ACROSS
NORTHERN DOOR COUNTY.

WIZ022-132000-
/O.EXP.KGRB.HW.W.0003.000000T0000Z-101213T1200Z/
/O.NEW.KGRB.WI.Y.0008.101213T1200Z-101214T0000Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
558 AM CST MON DEC 13 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* NORTH WINDS GUSTING TO 50 TO 55 MPH AT TIMES WILL CONTINUE
  ACROSS THE NORTHERN PART OF THE DOOR PENINSULA TODAY...THEN
  GRADUALLY DECREASE TOWARD EVENING. THE STRONGEST GUSTS ARE
  EXPECTED IN THE GILLS ROCK AND SISTER BAY AREAS.

* WINDS THIS STRONG CAN BLOW DOWN TREE LIMBS...AND CAUSE SPORADIC
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this high wind warning went out at Dec 12, 8:53 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Dec 12, 8:53 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
853 PM CST SUN DEC 12 2010

.UPDATE...TEMPS IN N-C WI BEING HELD UP BY THE CLDS AND WIND.
TEMPS ACRS THE REST OF THE AREA FALLING MAYBE A LITTLE FASTER THAN
EXPECTED. WL TWEAK MIN TEMPS AFTER SEEING THE 03Z READINGS...AND
SEND UPDATE OUT BY 930 PM. CHANGES WON/T BE SIG ENOUGH TO AFFECT
WIND CHILL HEADLINES.

EXCEPT OVER THE DOOR WHERE 50+ KT 850 MB WINDS WERE MIXING DOWN TO
THE SFC...WINDS HAVE PROBABLY COME DOWN A BIT MORE THAN EXPECTED.
BUT THINK THERE IS STILL ENOUGH OF A COMBINED THREAT FM THE WIND
CHILL AND BLOWING AND DRIFTING SNOW TO MAINTAIN WINTER WX ADVISORY
FOR THE ERN PART OF THE FCST AREA THROUGH THE NIGHT.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 538 PM CST SUN DEC 12 2010...

UPDATE...WL REPLACE EXPIRING BZ.W FOR E-C WI WITH A WW.Y TO
ACCOUNT FOR CONTINUED BLOWING AND DRIFTING SNOW...AND THE
POSSIBILITY OF LOW WIND CHILLS. NOT CONVINCED WE WL MEED WC.Y
CRITERIA IN E-C WI TNGT. SKIES MAINLY CLR...BUT WINDS STAYING UP
AND WL BE IN SHADOW OF LAKE SUPERIOR. NEED TO WATCH AND SEE WHAT
TEMPS DO THE FIRST FEW HRS AFTER SUNSET...AND MAY NEED TO TWEAK
MINS A LITTLE LATER THIS EVENING DEPENDING ON TRENDS.

WL SEND UPDATED PRODUCT SUITE BEFORE 600 PM.

SKOWRONSKI

DISCUSSION ISSUED AT 311 PM CST SUN DEC 12 2010...

SHORT TERM...TONIGHT AND MONDAY.

FOR THE REST OF THE AFTERNOON...CALLS TO AREA SHERIFF DEPARTMENTS
IN THE GOING BLIZZARD WARNING AREA IS REPORTING NEAR WHITEOUT
CONDITIONS IN RURAL AREAS AND CANNOT KEEP WEST TO EAST ROADS OPEN. WILL
CONTINUE THE WARNING AND KEEP A TIER OF BLOWING SNOW ADVISORY
BLEEDING INTO THE EVENING UNTIL WIND CHILL HEADLINES KICK IN.

FORECAST CONCERNS IN THE SHORT TERM ARE NUMEROUS. STRONG WINDS
CONTINUED TO CAUSE PROBLEMS DUE TO BLOWING SNOW ACROSS ABOUT THE
SOUTHEAST HALF OF THE FORECAST AREA EARLY THIS AFTERNOON AND SNOW
SHOWERS FROM LAKE SUPERIOR WERE REACHING NORTH CENTRAL WISCONSIN.
COLDER TEMPERATURES TONIGHT COMBINED WITH THE BRISK CONDITIONS
WILL PRODUCE WIND CHILLS THAT SHOULD REACH ADVISORY CRITERIA
TONIGHT AND MONDAY MORNING.

LOW PRESSURE OVER THE LOWER GREAT LAKES REGION SHOULD CONTINUE TO
MOVE AWAY FROM WISCONSIN AS HIGH PRESSURE OVER THE PLAINS SLOWLY
DRIFTS EAST TOWARD THE FORECAST AREA. THE SURFACE GRADIENT SHOULD
REMAIN STRONG ENOUGH TO KEEP SUSTAINED WIND SPEEDS MOSTLY IN THE
TEENS AND CONTINUED COLD ADVECTION AND CLEARING SKIES WILL
COMBINE TO PRODUCE WIND CHILLS IN THE -20 TO -30 RANGE ACROSS THE
CWA...ESPECIALLY IN CENTRAL WISCONSIN. WILL LEAVE BLIZZARD GOING
FOR EAST CENTRAL WI AND THE LAKESHORE UNTIL 6 PM THEN LET THE
EVENING SHIFT ISSUE THE WIND CHILL ADVISORY FOR THAT AREA.

BASED ON TEMPERATURE AND WIND GRIDS...THE WIND CHILLS SHOULD RISE
ABOVE ADVISORY CRITERIA BY LATE MONDAY MORNING. STEEP LAPSE RATES
OFF FROM LAKE SUPERIOR TO 850MB AND FAVORABLE DIRECTION SHOULD
PRODUCE SOME ACCUMULATION IN THE NORTHWEST PART OF VILAS COUNTY SO
HAVE OPTED TO GO WITH A WINTER WEATHER ADVISORY THERE DUE TO SNOW
AND WIND CHILLS.

LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. COLD NORTHERLY FLOW
WILL DOMINATE THE WEATHER PATTERN THIS WEEK WITH POTENTIAL OF A
FEW LES EVENTS OVER VILAS COUNTY. WILL LINGER A MENTION A MINOR
LES SNOWS FOR VILAS COUNTY MONDAY NIGHT BEFORE A COLD HIGH
PRESSURE RIDGE SETTLES INTO THE STATE. MDM RANGE MODELS DROP A
WEAK TROF OVER THE GREAT LAKES AREA LATER IN THE WEEK FOR THE
NEXT CHC OF LIGHT SNOW. WILL CONFINED BEST POPS OVER THE WESTERN
HALF FOR WED NIGHT BUT WILL LINGER ONLY SMALL CHC POPS FOR THE
REST OF THE WEEK DUE TO TIMING ISSUES. SYSTEM APPEARS WEAK AND
ONLY MINOR MEASURABLE AMOUNTS AT THIS TIME. TRENDS INDICATE THE COLD
AIR IS REINFORCED FOR THE WEEKEND WITH THE RETURN TO LES SNOWS
OVER VILAS COUNTY.

LITTLE CHANGE TO GOING TEMPS AT THIS TIME.

AVIATION...LIFR/VLIFR CONDITIONS IN LOW VSBYS WILL CONTINUE IN
EC WI AND THE LAKESHORE THE REST OF THE AFTERNOON. RECEIVED
REPORTS OF NEAR WHITE-OUT CONDITIONS ALTHOUGH OBS SITES WERE NOT
REALLY INDICATING THESE CONDITIONS. BY LATER THIS EVENING WINDS
SHOULD DIMINISH SLIGHTLY AND BLOWING SNOW WILL BE LESS OF A
PROBLEM. STILL EXPECT OCCASIONAL IFR AND POSSIBLY EVEN BRIEF
LIFR/VLIFR VSBYS IN THE EAST. MVFR CIGS AND VSBYS IN NORTH CENTRAL
WISCONSIN EXPECTED TONIGHT DUE TO LAKE EFFECT SNOW SHOWERS THERE.

MARINE...WILL CONTINUE MARINE HEADLINES FOR THE NEARSHORE WATERS
THROUGH TONIGHT BASED ON STRONG GUSTS FROM SURFACE OBS. WILL LIKELY
NEED TO TRANSITION TO A SMALL CRAFT ADVISORY ON MONDAY...ALTHOUGH
GALE FORCE GUSTS MAY CONTINUE NEAR DEATHS DOOR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 10 AM CST MONDAY FOR WIZ022-031-
037>040-045-048>050-073-074.

WIND CHILL ADVISORY UNTIL 10 AM CST MONDAY FOR WIZ010>013-
018>021-030-035-036.

WINTER WEATHER ADVISORY UNTIL 2 PM CST MONDAY FOR WIZ005.

&&
Hazardous weather outlook, Dec 12, 4:09 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CST SUN DEC 12 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
409 PM CST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

EXPECT DANGEROUSLY LOW WIND CHILLS TO DEVELOP ACROSS THE AREA THIS
EVENING AND CONTINUE THE REST OF THE NIGHT. LAKE EFFECT SNOW
SHOWERS MAY PRODUCE A FEW INCHES OF ACCUMULATION IN NORTH CENTRAL
WISCONSIN TONIGHT. DRIFTING AND BLOWING SNOW MAY MAKE TRAVEL
DIFFICULT ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DANGEROUSLY LOW WIND CHILLS WILL OCCUR INTO EARLY MONDAY MORNING.
THE BITTERLY COLD CONDITIONS ARE FORECAST TO PERSIST THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS AND PEAK
WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-132215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
409 PM CST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTH GALES WITH STORM FORCE GUSTS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT CONDITIONS MAY EXIST THROUGH MONDAY NIGHT. WINDS AND
WAVES MAY APPROACH SMALL CRAFT CRITERIA FRIDAY THROUGH SATURDAY.

MG/TDH

In the hours before

Local storm report, Dec 12, 5:04 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CST SUN DEC 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             GREEN BAY               44.51N 88.00W
12/12/2010  E9.5 INCH        BROWN              WI   AMATEUR RADIO

            ESTIMATED 9 TO 10 INCHES. LOCATION WAS GRAND AND TOWNLINE
            ROAD.

0430 PM     SNOW             LITTLE CHUTE            44.28N 88.26W
12/12/2010  E10.0 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            COUNTY ROAD N AND HIGHWAY 41.

0430 PM     SNOW             NAVARINO                44.61N 88.48W
12/12/2010  E11.0 INCH       SHAWANO            WI   AMATEUR RADIO

            ESTIMATED 10 TO 12 INCHES AT INTERSECTION OF HIGHWAYS 156
            AND 47.

&&

MG
Special weather statement, Dec 12, 8:47 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
847 PM CST SUN DEC 12 2010

WIZ022-040-050-130530-
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
847 PM CST SUN DEC 12 2010

...STRONG WINDS AFFECTING SHORELINE AREAS...

STRONG WINDS CONTINUED TO AFFECT AREAS NEAR THE SHORE OF THE BAY
OF GREEN BAY AND LAKE MICHIGAN SUNDAY EVENING. WIND GUSTS AS HIGH
AS 65 MPH HAVE BEEN OBSERVED AT DEATH/S DOOR AT THE NORTHERN TIP
OF THE DOOR PENINSULA. GUSTS TO 50 MPH HAVE BEEN RECORDED AT THE
ALGOMA MARINA.

THE STRONG WINDS HAVE BLOWN DOWN SOME TREES AND POWER LINES...AND
WERE RESULTING IN SOME POWER OUTAGES. THE WINDS WERE ALSO
CONTINUING TO PRODUCE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW THAT FELL LAST NIGHT.

TRAVEL IS STILL VERY DANGEROUS DUE TO THE STRONG WINDS AND BLOWING
AND DRIFTING SNOW. DO NOT TRAVEL EXCEPT IN THE CASE OF AN EMERGENCY.

THE WINDS SHOULD BEGIN TO VERY GRADUALLY DIMINISH AFTER MIDNIGHT.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-130530-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
847 PM CST SUN DEC 12 2010

...WINDS SLOWLY DIMINISHING...

THE NORTH WINDS HAVE STARTED TO DIMINISH. BUT THE WIND WAS STILL
STRONG ENOUGH TO GENERATE SOME BLOWING AND DRIFTING OF THE SNOW
THAT FELL LAST NIGHT. EAST-WEST ORIENTED ROADS ARE ESPECIALLY
SUSCEPTIBLE TO DRIFTING. IF YOU MUST TRAVEL TONIGHT...USE EXTRA
CAUTION.

DESPITE THE DECREASE IN WIND...FALLING TEMPERATURES WERE DRIVING
WIND CHILLS BELOW ZERO ACROSS THE ENTIRE REGION. WIND CHILLS OF 10
TO 15 BELOW ZERO ARE EXPECTED BY MIDNIGHT.

SKOWRONSKI
Local storm report, Dec 12, 9:03 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST SUN DEC 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     NON-TSTM WND GST 5 NNE SISTER BAY        45.25N 87.07W
12/12/2010  M66 MPH          DOOR               WI   MESONET

            WIND REPORT FROM DEATHS DOOR

&&

JS
Local storm report, Dec 12, 9:04 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CST SUN DEC 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     NON-TSTM WND GST 5 NNE SISTER BAY        45.25N 87.07W
12/12/2010  M62 MPH          DOOR               WI   MESONET

            WIND REPORT AT DEATHS DOOR

&&

JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:33 AM CSTGale WarningGRB23 hr
Dec 13, 5:58 AM CSTWind AdvisoryGRBDoor7 hr
Dec 13, 4:03 PM CSTSmall Craft AdvisoryGRB36 hr

Nearby

High Wind Warnings in Wisconsin, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.